# SDR ASAA2014060508087

- Difficulty date: June 5, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 352054764
- Aircraft time: 4,900 hours, 1,538 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT,  A FMC MESSAGE ALERT "VERIFY GW AND FUEL" WAS RECEIVED.  PERFORMED UNIT, SHOWED FUEL , AND CENTER TANK FUEL INDICATOR WAS ABSENT ON UPPER DISPLAY UNIT. AFTER 2 MINUTES CENTER TANK FUEL SHOWED 30.00 TOTAL FUEL AND CONTINUED TO SHOW ERRONEOUS QTY FOR ABOUT 45 MINUTES AFTER WHICH IT CORRECTED ITSELF.  ACFT GROUNDED.  FQIS FLIGHT HISTORY SHOWS 2 FAULTS ON LAST FLIGHT LEG: NR 28-41303 TANK UNIT SHORT/FULL AND NR 28-41308 COMPENSATOR DATA BAD.  CURRENT STATUS TEST AND GROUND TEST BOTH PASSED, REF FIM 28-41, TASK 801.  SUMPED CENTER TANK AND FOUND NO WATER.  CLEANED CTR TANK BUSSING PLUG, REF FIM 28-41 TASK 807. MEASURED CAPACITANCE OF COMPENSATOR AND TANK UNITS OF CENTER TANK, ALL VALUES WERE WITHIN LIMITS. NO HISTORY LAST 90 DAYS. OPS TEST OF FQIS NORMAL, REF MM 28-41-00.
